advertisement
Question
Posted by: worried | 2009-04-18

Taking the pill &  anti-biotics same time

Hi there

I'  m on the pill Yasmin as a contraceptive, but 2 days ago i got terribly sick and had to go on anti-biotics and my partner and I had sex last night without a condom and i'  m worried that the anti-biotics cancels the effect of the pill. and if so, what should i do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is advisable to use another form of contraception while on anti-biotics for at least one menstrual cycle after the course has been completed. The safety of the contraceptive will depend on the type of anti-biotic you are using.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement